Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

Posted by Rebecca on 4/21/99 at 00:00 (006216)

Great! The Advil helped my pain but now has gotten me a unpleasant side effect....YEast Infection. This ever happen to anyone else? I tool 600mg a day which helped the pain and i think the inflamation reduced but now it's fun-time of a whole different sort.

Who'da thought heelspurs can get one a Yeast Infection?


Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

Susan Linden on 4/21/99 at 00:00 (006217)

Are you absolutely sure that is what caused it. Never heard of that side effect before.

Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

bj on 4/21/99 at 00:00 (006224)

I've never heard of this before either, and I've worked in primary care offices for nearly 20 years. The most frequent side effect I have heard of is bruising.

Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

kelus on 4/21/99 at 00:00 (006229)

Rebecca, sounds like you just got 'lucky' and got a yeast infection, that can happen for many reasons.
Ask your doctor for some 'Diflucan'....it is oral, and sometimes one pill will do it!!

kelus


Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

CrabbyAss2 on 4/22/99 at 00:00 (006235)

Rebecca. Have heard of getting yeast infections from anti-biotics, and other medications so I guess it's possible getting it from Advils. Eat Yogart, if you can tolerate it, it's the natural alternative to taking another medication for the yeast infection.

Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

Judy on 4/25/99 at 00:00 (006281)

Don't know if it any comfort, but sometimes when we women start taking new medications it seems to disrupt the natural acidity of our system and, if prone to yeast infections, we are greeted with the delights of one.

Greaaaat! Just what we needed! First pain in the foot/feet and then the discomfort of the other......


Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

Susan Linden on 4/21/99 at 00:00 (006217)

Are you absolutely sure that is what caused it. Never heard of that side effect before.

Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

bj on 4/21/99 at 00:00 (006224)

I've never heard of this before either, and I've worked in primary care offices for nearly 20 years. The most frequent side effect I have heard of is bruising.

Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

kelus on 4/21/99 at 00:00 (006229)

Rebecca, sounds like you just got 'lucky' and got a yeast infection, that can happen for many reasons.
Ask your doctor for some 'Diflucan'....it is oral, and sometimes one pill will do it!!

kelus


Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

CrabbyAss2 on 4/22/99 at 00:00 (006235)

Rebecca. Have heard of getting yeast infections from anti-biotics, and other medications so I guess it's possible getting it from Advils. Eat Yogart, if you can tolerate it, it's the natural alternative to taking another medication for the yeast infection.

Re: Arrrgghhhh!!!!! Members of the Male side of our Species need not reply!

Judy on 4/25/99 at 00:00 (006281)

Don't know if it any comfort, but sometimes when we women start taking new medications it seems to disrupt the natural acidity of our system and, if prone to yeast infections, we are greeted with the delights of one.

Greaaaat! Just what we needed! First pain in the foot/feet and then the discomfort of the other......